Zur Theorie der Henselschen Ringe.

Andreas Dress

Mathematische Zeitschrift (1968)

  • Volume: 106, page 355-360
  • ISSN: 0025-5874; 1432-1823

How to cite


Dress, Andreas. "Zur Theorie der Henselschen Ringe.." Mathematische Zeitschrift 106 (1968): 355-360. <http://eudml.org/doc/171039>.

author = {Dress, Andreas},
journal = {Mathematische Zeitschrift},
keywords = {commutative algebra},
pages = {355-360},
title = {Zur Theorie der Henselschen Ringe.},
url = {http://eudml.org/doc/171039},
volume = {106},
year = {1968},

AU - Dress, Andreas
TI - Zur Theorie der Henselschen Ringe.
JO - Mathematische Zeitschrift
PY - 1968
VL - 106
SP - 355
EP - 360
KW - commutative algebra
UR - http://eudml.org/doc/171039
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.